# SDR NACA2024081100002

- Difficulty date: August 11, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 79,087 hours, 18,321 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Indicator
- Part number: SETL00420M
- Part serial: 98011875EA
- Condition: Failed
- Location: Cabin Pressure
- Part time: 1,989 hours, 446 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN DIFF PRESSURE INDICATOR STAYED AT RED. REPLACED CABIN PRESSURE INDICATOR IAW AMM 21-33-01
